Journal article icon

Journal article

Maximum directed cuts in acyclic digraphs

Actions


Access Document


Publisher copy:
10.1002/jgt.20215

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Journal of Graph Theory
Volume:
55
Issue:
1
Pages:
1-13
Publication date:
2007-05-05
DOI:
EISSN:
1097-0118
ISSN:
0364-9024
URN:
uuid:ca6b4b3e-98eb-41f5-89ad-ea03fcfaed3c
Source identifiers:
199400
Local pid:
pubs:199400

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP